Paracetamol 500 MG Tablet
Paracetamol 500 mg is a tablet that falls under the category of mild analgesic. It is most commonly used to treat mild fevers. However, it is also used to treat back pain, abdominal pain, arthritis, toothache, and headache.
It does not cause any serious side effects however, misuse can increase the chances of liver impairment. In very rare cases, paracetamol can cause side effects. Some of the side effects include vomiting, skin rash, stomach ache, and the loss of appetite.
If people experience allergic reactions to this pill, then that means that they should not take it. As paracetamol 500 mg medicine is an OTC tablet, many people tend to use it randomly, and this is not good. It is always better to speak to your doctor before taking any medicine.
Side effects of Paracetamol are as follows:
Nausea Or Vomiting
Allergic Skin Reaction
Gastric / Mouth Ulcer
How long is the duration of effect?
The duration of effect lasts for 6-8 hours.
What is the onset of action?
The onset of action occurs anytime between 30 minutes to one hour after taking it.
Are there any pregnancy warnings?
No, this medicine is not safe for pregnant women as it can affect the foetus
Is it habit forming?
There are no habit forming tendencies reported with this pill.
Are there any breast-feeding warnings?
No, this medicine is not safe for breastfeeding women as it can affect the baby
Is It safe with alcohol?
This medicine is not safe with alcohol.
Is it safe to drive while on this medicine?
Yes, you can drive after taking this pill.
Does this affect kidney function?
Patients who have impaired kidney function should not take this pill as it can lead to more kidney problems.
Does this affect liver function?
Patients who have impaired liver function should not take this pill as it can lead to more liver problems, including liver failure.
Below is the list of medicines, which have the same composition, strength and form as Paracetamol 500 MG Tablet , and hence can be used as its substitute.
Are there any missed dose instructions?
If you miss a dose, you should take one as soon as you remember that you’ve missed the dose.
Are there any overdose instructions?
If you have overdosed on the pill, you must consult your doctor immediately. Certain signs of overdose include confusion, drowsiness and lightheadedness.
The drug is a pain relief medication that is administered orally. It selectively inhibits enzyme function in the brain which allows it to treat pain and fever. The medicine activates certain receptors in the brain that inhibit pain signals.
Whenever you take more than one medicine, or mix it with certain foods or beverages, you"re at risk of a drug interaction.
Interaction with Disease
It can have negative interactions with certain diseases. These include impaired kidney function, and impaired liver function
Interaction with Alcohol
When taken with alcohol, this tablet can increase the patients risk of developing liver problems.
Interaction with Food
There are no negative interactions with food.
Interaction with Medicine
It can lead to adverse effects when taken with certain medications. These include sodium nitrate, carbamazepine, and leflunomoid
Ques: What is Paracetamol 500 MG Tablet?
Ques: What are the uses of Paracetamol 500 MG Tablet?
Ques: What are the Side Effects of Paracetamol 500 MG Tablet?
Ques: What are the instructions for storage and disposal Paracetamol 500 MG Tablet?
Anadin Paracetamol Tablets- EMC [Internet]. www.medicines.org.uk. 2016 [Cited 24 April 2019]. Available from:https://www.medicines.org.uk/emc/product/3875/smpc
Acetaminophen- Drug Information Portal [Internet]. druginfo.nlm.nih.gov. 2019 [Cited 24 April 2019]. Available from:https://druginfo.nlm.nih.gov/drugportal/name/paracetamol
Crocin: Uses, Side Effects, Precautions, Dosage- Drugs Bank [Internet]. drugsbanks.com. 2018 [Cited 24 April 2019]. Available from:https://www.drugsbanks.com/crocin/
Lybrate is a medium to provide our audience with the common information on medicines and does not guarantee its accuracy or exhaustiveness. Even if there is no mention of a warning for any drug or combination, it never means that we are claiming that the drug or combination is safe for consumption without any proper consultation with an expert.
Lybrate does not take responsibility for any aspect of medicines or treatments. If you have any doubts about your medication, we strongly recommend you to see a doctor immediately.